# SDR 2006FA0000916

- Difficulty date: August 2, 2006
- Submitted: September 18, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 65447822
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR 209606/PH30) CRACK IN HOUSING.  CYCLICAL FATIGUE.  (K)
